# SDR SWAA074978

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 24,842 hours, 14,297 cycles
- Engine: Ge CFM567B24
- Engine time: 26,332 hours, 15,139 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 876297
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  CLIMBING THROUGH FL 1000 AGL, NR 1 ENGINE FAILED.  LOUD BANG, RPM ROLLED BACK, EGT ROSE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
